MAUDE Adverse Event Report: MEDTRONIC, INC ATTAIN HYBRID GUIDEWIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ATTAIN HYBRID GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GWR419588
Medical Device Problem Codes Material Fragmentation (1261); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the tip of the guidewire detached and remained in the coronary sinus.It was noted to be the thin black part of the guidewire.Another guidewire was used for implant.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the guidewire was returned and analyzed.The analysis indicated that the stylet/guidewire was broken.The sty let/guidewire was damaged.The stylet/guidewire was kinked/buckled.The guidewire was unraveled.Visual analysis of the guidewire indicated damage during use.The analyst noted the attain guidewire was returned.The guidewire is kinked at various locations at the distal end of the guidewire.The coating on the guidewire is coming off on the distal end of the guidewire.The guidewire is unraveled at the distal end of the guidewire.The distal end of the guidewire is broken.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN HYBRID GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key9548911
Report Number1220452-2020-00002
Device Sequence Number2283218
Product Code DQX
UDI-Device Identifier00643169452411
UDI-Public00643169452411
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K143316
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2021
Device Model NumberGWR419588
Device Catalogue NumberGWR419588
Device Lot Number0009648512
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2020
Initial Date Received by Manufacturer 12/26/2019
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight103